# SDR C2XA99IA604

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001201
- Condition: Corroded
- Location: Frames 32-36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT OUTBOARD SEAT TRACK WS FOUND CORRODED FROM FRAME 32 TO FRAME 36.  MAINTENANCE REMOVED AND REPLACED THE AFECTED SEAT TRACK IAW ATR 42-320 SRM 51-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
